C* Bundles and compact transformation groups / Bruce D. Evans.

By: Evans, Bruce D, 1951- [author.]Material type: TextTextSeries: Memoirs of the American Mathematical Society ; no. 269.Publisher: Providence, R.I., USA : American Mathematical Society, [1982]Copyright date: 1982Description: 1 online resource (73 pages)Content type: text Media type: computer Carrier type: online resourceISBN: 9781470406769 (e-book)Subject(s): C*-algebras | Fiber bundles (Mathematics) | Lie groupsGenre/Form: Electronic books.Additional physical formats: Print version:: C*C* Bundles and compact transformation groups.DDC classification: 510 s | 512/.55 LOC classification: QA326 | .E93 1982Online resources: Click to View
Tags from this library: No tags from this library for this title. Log in to add tags.
Star ratings
    Average rating: 0.0 (0 votes)
No physical items for this record

"September 1982, volume 39."

Bibliography: pages 62-63.

Description based on print version record.

Electronic reproduction. Ann Arbor, MI : ProQuest, 2016. Available via World Wide Web. Access may be limited to ProQuest affiliated libraries.

There are no comments on this title.

to post a comment.